RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2005, Number 8, Pages 63–73 (Mi ivm75)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximate solutions in the problem of asymptotic attainability

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (235 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2005, 49:8, 59–69

Bibliographic databases:

UDC: 517.972
Received: 01.04.2003

Citation: A. G. Chentsov, “Approximate solutions in the problem of asymptotic attainability”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, no. 8, 63–73; Russian Math. (Iz. VUZ), 49:8 (2005), 59–69

Citation in format AMSBIB
\Bibitem{Che05}
\by A.~G.~Chentsov
\paper Approximate solutions in the problem of asymptotic attainability
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2005
\issue 8
\pages 63--73
\mathnet{http://mi.mathnet.ru/ivm75}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2205804}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2005
\vol 49
\issue 8
\pages 59--69


Linking options:
  • http://mi.mathnet.ru/eng/ivm75
  • http://mi.mathnet.ru/eng/ivm/y2005/i8/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Generalized elements in problem on asymptotic attainability”, Russian Math. (Iz. VUZ), 51:11 (2007), 55–68  mathnet  crossref  mathscinet
    2. A. G. Chentsov, “Construction of limiting process operations using ultrafilters of measurable spaces”, Autom. Remote Control, 68:11 (2007), 2083–2096  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Chentsov A.G., “The space of stone representation and construction of extensions”, Doklady Mathematics, 75:2 (2007), 314–317  crossref  mathscinet  zmath  isi  elib
    4. A. G. Chentsov, “Extension of the abstract attainability problem using the Stone representation space”, Russian Math. (Iz. VUZ), 52:3 (2008), 58–68  mathnet  crossref  mathscinet  zmath  elib
    5. Chentsov A.G., “Ultrafilters on measure spaces as generalized solutions to problems with asymptotic constraints”, Doklady Mathematics, 77:1 (2008), 68–71  crossref  mathscinet  zmath  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:151
    Full text:38
    References:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019